Alert archive / New York / Wind Chill Watches in 2015
Wind Chill Watch 1, NWS New York, NY
NWS New York, NY issued this wind chill watch at Feb 14, 2015, 4:23 AM EST for 4 counties in New York; Bergen County, Passaic County, New Jersey; 4 counties in Connecticut. It took effect at Feb 16, 2015, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 4:23 AM EST (09:23 UTC)
- In effect from
- Feb 16, 2015, 1:00 AM EST
- Expired
- Feb 14, 2015, 3:51 PM EST
- In force
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind chill watch went out at Feb 14, 12:32 AM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Feb 14, 12:32 AM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1232 AM EST SAT FEB 14 2015
.SYNOPSIS...
HIGH PRESSURE OVER THE AREA SLIDES OFFSHORE OVERNIGHT. A CLIPPER
SYSTEM APPROACHES FROM THE NORTHWEST SATURDAY...THEN TRACKS TO THE
SOUTH...THEN EAST SATURDAY NIGHT AS IT RAPIDLY INTENSIFIES. THE
LOW THEN TRACKS INTO THE CANADIAN MARITIME PROVINCES ON SUNDAY.
STRONG CANADIAN HIGH PRESSURE BUILDS INTO THE AREA INTO MONDAY
NIGHT...MOVING OFFSHORE ON TUESDAY. A COASTAL LOW MOVES NORTHEAST
ACROSS THE AREA ON TUESDAY AND INTO WEDNESDAY. HIGH PRESSURE WILL
RETURN FOR THE END OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS THE RIDGE BUILDS OVER THE REGION WINDS HAVE
DIMINISHED...BECOMING NEAR CALM IN SOME LOCATIONS. THIS WAS
OCCURRING BEFORE THE HIGH WEST OF THE REGION BEGIN TO MOVE IN,
TEMPERATURES AND DEW POINTS WERE DROPPING AND ADJUSTED
TEMPERATURES AND DEW POINTS FOR TRENDS, IN THE LONG ISLAND PINE
BARRENS LOWERED OVERNIGHT LOWS AS KFOK HAS FALLEN TO ZERO AT
02Z...AND NOW GOING AROUND 5 BELOW ZERO.
WEAK RIDGING IN THE AREA WILL BE FOLLOWED BY A WEAK NORTHERN
STREAM SHORTWAVE...CAUSING AN INCREASE IN MAINLY HIGH CLOUDS
OVERNIGHT.
LOWS SHOULD BE AROUND 15-20 DEGREES BELOW NORMAL...WITH A RECORD
LOW PROBABLE AT ISLIP - CURRENT RECORD 11 SET IN 2003.
WITH THE DIMINISHING WINDS...WIND CHILLS WILL END UP GENERALLY IN
THE SINGLE DIGITS ABOVE ZERO..EXCEPT FOR SOME VALUES INT HE SINGLE
DIGITS BELOW ZERO IN THE HIGHER ELEVATIONS TO THE N OF NYC.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
FOCUS OF THE SHORT TERM IS ON A CLIPPER LOW THAT DIVES SOUTHEAST
FROM NORTH OF THE EASTERN GREAT LAKES SATURDAY MORNING...TO E PA/S
NJ BY SATURDAY EVENING...THEN TO THE S OF LONG ISLAND SATURDAY
EVENING...THEN TO THE E OF CAPE COD BY SUNDAY MORNING. RAPIDLY
DEEPENING AS IT DOES SO. ALL MODELS TAKE THE 500 HPA LOW
ASSOCIATED WITH THIS STORM TO THE S OF LONG ISLAND...WITH ALL BUT
THE GFS/SREF/GEFS MEAN TAKING THE CENTER 100-150 MILES TO THE S OF
LONG ISLAND. THE MORE SOUTHERN TRACK FAVORS 2-4 INCHES OF SNOW
JUST FROM THE UPPER LOW ITSELF...WITH ADDITIONAL SNOWS FROM LOW
LEVEL BAROCLINICITY ASSOCIATED WITH THE RAPIDLY DEEPENING SURFACE
LOW.
WHILE IT IS STILL TOO EARLY TO SPECIFY EXACTLY WHERE THE HEAVIEST
SNOW BANDS OCCUR WITH THIS STORM...AT THIS TIME IT APPEARS THAT
THEY MORE LIKELY WILL BE TO THE EAST OF NYC THAN OVER IT...OR EVEN
FAR LESS LIKELY...TO THE W OF NYC. GIVEN THE EXPECTED STORM TRACK
AND PLACEMENT OF LOW LEVEL FRONTOGENETIC FORCING...EXPECT THE
HEAVIEST SNOWFALL OVER EASTERN PORTIONS OF THE CWA. BASED ON
INCREASING CONFIDENCE...HAVE ISSUED A WINTER STORM WARNING FOR 4-8
INCHES OF SNOW FROM 1PM SATURDAY-1PM SUNDAY FOR MIDDLESEX/NEW
LONDON/E SUFFOLK COUNTY...AND A WINTER STORM WATCH...ALSO FOR 4-8
INCHES OF SNOW FOR NEW HAVEN AND W SUFFOLK COUNTY. THE UNCERTAINTY
IN THE PLACEMENT OF THE WESTERN EDGE OF THE SNOW GIVES A
PROBABILITY OF 50 PERCENT FOR AT LEAST 6 INCHES OF SNOW IN THE
WATCH AREA. FARTHER TO THE WEST...HAVE ISSUED A WINTER WEATHER
ADVISORY FOR 3-7 INCHES OF SNOW...WITH HIGHEST AMOUNTS E OF NYC.
SNOW RATIOS FOR THIS STORM ARE TRICKY...WITH THE STRONG WINDS
WORKING AGAINST EFFICIENT DENDRITE PRODUCTION...GENERALLY BELOW
5000 FT BY SUNDAY MORNING. SO WILL HAVE QUITE A FEW ICE CRYSTALS
AS WELL. WENT WITH RATIOS OF 15:1 FOR NOW...AS A REASONABLE
COMPROMISE BETWEEN THE COMPETING SIGNALS.
ON ADDITION TO THE SNOW...EXPECT STRONG GUSTY WINDS WITH THIS
STORM FROM LATE SATURDAY NIGHT THROUGH MOST OF THE DAY ON SUNDAY.
EXPECT WINDS TO BE ADVISORY CRITERIA OVER INTERIOR PORTIONS OF THE
LOWER HUDSON VALLEY/SW CT...SO HAVE FOLDED THE ADVISORY LEVEL
WINDS INTO THE WSW PRODUCT THERE. ELSEWHERE HAVE AROUND A 50
PERCENT CHANCE OF REACHING HIGH WIND WARNING CRITERIA...ESPECIALLY
FOR GUSTS TO 60 MPH. HAVE CONTINUED THE HIGH WIND WATCH FOR AREAS
NOT UNDER THE WINTER STORM WATCH/WARNING...WHERE FOLDED THE WINDS
INTO THE WSW PRODUCT. NOTE...IF CONFIDENCE INCREASES IN REACHING
HIGH WIND WARNING CRITERIA...THEN THERE IS THE POTENTIAL THAT
BLIZZARD WARNINGS WILL HAVE TO BE ISSUED IN THOSE AREAS. FOR NOW
THOUGH...NOT CONFIDENT ENOUGH IN AT LEAST 3 HOURS OF BLIZZARD
CONDITIONS TO DO SO...SO HIGHLIGHTING POTENTIAL FOR NEAR BLIZZARD
CONDITIONS.
HIGHS SATURDAY WILL RUN 5-10 DEGREES BELOW NORMAL. LOWS SATURDAY
NIGHT AROUND 10 DEGREES BELOW NORMAL...WITH WIND CHILLS FROM
AROUND 5 BELOW TO 5 ABOVE. HIGHS SUNDAY WILL GENERALLY BE IN THE
TEENS...EXCEPT FOR AROUND 20-LOWER 20S ACROSS THE TWIN FORKS AND
EASTERN NEW LONDON COUNTY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
AS A COLD FRONT MOVES OFFSHORE AND EAST OF THE LOCAL AREA...THE
COLDEST AIR OF THE SEASON AND VERY WINDY CONDITIONS WILL FOLLOW
SUNDAY NIGHT INTO MONDAY MORNING. A STRONG NORTHWEST FLOW COMBINED
WITH NEAR OR BELOW ZERO TEMPERATURES WILL PRODUCE DANGEROUSLY COLD
WIND CHILL VALUES APPROACHING -25F SUNDAY NIGHT INTO MONDAY. A WIND
CHILL WATCH MAY BE NEEDED FOR THE INTERIOR SUNDAY NIGHT.
HIGH PRESSURE BUILDS ACROSS THE AREA MONDAY THEN MOVES OFFSHORE
TUESDAY...AS THE NEXT COASTAL STORM APPROACHES THE AREA. RUN TO RUN
CHANGES IN TRACK HAVE BEEN OBSERVED...THEREFORE HAVE CONTINUED
THE CHANCE POPS FOR THE ENTIRE AREA TUESDAY AFTERNOON INTO
WEDNESDAY. WILL NEED TO CONTINUE TO MONITOR TRACK TRENDS WITH THIS
STORM.
HIGH PRESSURE AND ANOTHER SURGE OF VERY COLD AIR FOLLOWS ON THE
BACKSIDE OF THIS SYSTEM ON THURSDAY AND INTO FRIDAY. MAX
TEMPERATURES OVER THE EXTENDED PERIOD WILL REMAIN BELOW FREEZING
WITH LOWS MOSTLY IN THE SINGLE DIGITS.
&&
.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
HIGH PRES TRACKS ACROSS THE AREA TONIGHT AS A CLIPPER SYSTEM MOVES
INTO THE GREAT LAKES REGION. THIS LOW WILL THEN TRACK TO THE
NORTHERN MID ATL COAST BY SAT EVE WHILE STRENGTHENING.
VFR THROUGH AT LEAST 15Z SAT...THEN CONDS WILL BEGIN TO
DETERIORATE AS -SN MOVES INTO THE REGION FROM NW TO SE. IFR CONDS
SHOULD DEVELOP BY LATE AFTN/EARLY EVE AND CONTINUE (WITH EVEN LIFR
CONDS DEVELOPING) THROUGH 06Z.
LIGHT WINDS OVERNIGHT...THEN INCREASE FROM THE S SAT MORNING.
GUSTS AROUND 20 KT ARE EXPECTED TO DEVELOP DURING THE LATE MORNING
AND AFTN...ALTHOUGH SOME GUIDANCE IS INDICATING THEY COULD BE AS
HIGH AS 25 KT. AS THE LOW PASSES NEARBY SAT EVE...WINDS SHOULD
LIGHTEN FOR A FEW HOURS...THEN WILL QUICKLY INCREASE AS THE LOW
RAPIDLY DEEPENS E OF THE AREA. TIMING OF WIND SPEEDS/GUSTS AND
SHIFTS MAY BE A FEW HOURS OFF AFT 20Z.
.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.SAT NIGHT-SUN...IFR/LIFR IN SNOW IMPROVING BACK TO VFR SUN
MORNING. NW WINDS 20-35 KT WITH 40-55 KT GUSTS LATE SATURDAY NIGHT
AND SUNDAY MORNING...HIGHEST AT COASTAL TERMINALS.
.SUN NIGHT...VFR. NW WINDS DIMINISH TO 15-20 KT WITH 25 KT GUSTS.
.MON...VFR. NW WINDS 10-20 KT.
.TUE...VFR.
.TUE NIGHT-WED...SUB-VFR CONDITIONS POSSIBLE IN -SN.
&&
.MARINE...
WIND AND SEAS REMAIN BELOW SMALL CRAFT LEVELS OVERNIGHT AS HIGH
PRESSURE MOVES EAST OF THE WATERS EARLY SATURDAY MORNING.
WINDS SHOULD INCREASE TO SCA LEVELS AGAIN SATURDAY
AFTERNOON/EVENING...THEN POSSIBLY TO STORM LEVELS LATE SATURDAY
NIGHT...WITH STORM FORCE WIND GUSTS PROBABLE ON ALL WATERS ON
SUNDAY. WITH CONFIDENCE IN STORM FORCE WINDS GUSTS STILL BELOW 80
PERCENT...HAVE OPTED TO CONTINUE WITH THE STORM WATCH FOR LATE
SATURDAY NIGHT/SUNDAY FOR ALL WATERS AT THIS TIME.
GALE CONDITIONS SUNDAY NIGHT...THEN GRADUAL IMPROVEMENT MONDAY INTO
TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST ACROSS THE AREA
WATERS. SEAS WILL GRADUALLY BUILD TO ABOVE SMALL CRAFT LEVELS ON
WEDNESDAY AS A STORM MOVES UP THE COAST AND ACROSS OUR AREA WATERS.
&&
.HYDROLOGY...
DRY THROUGH SATURDAY MORNING.
AROUND A QUARTER TO A HALF OF AN INCH OF LIQUID EQUIVALENT IS
EXPECTED FROM SATURDAY AFTERNOON INTO SUNDAY AFTERNOON...WITH ALL
OF IT FALLING IN THE FORM OF SNOW. NO HYDROLOGIC IMPACT IS
EXPECTED AS A RESULT.
THERE IS THE POTENTIAL FOR A LIGHT TO MODERATE SNOWFALL EVENT
TUESDAY AFTERNOON INTO WEDNESDAY...BUT THERE REMAINS HIGH
UNCERTAINTY WITH THE STORM TRACK AT THIS TIME.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY FOR CTZ007-008-011-012.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY FOR CTZ005-009.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
CTZ009-010.
WINTER STORM WATCH FROM THIS AFTERNOON THROUGH SUNDAY
AFTERNOON FOR CTZ006-010.
NY...WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY FOR NYZ079-081.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY FOR NYZ067>075-176>179.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
NYZ071>075-078-080-176>179.
WINTER STORM WATCH FROM THIS AFTERNOON THROUGH SUNDAY
AFTERNOON FOR NYZ078-080.
NJ...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM EST
SUNDAY FOR NJZ002-004-006-103>108.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
NJZ002-004-006-103>108.
MARINE...STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
ANZ330-335-338-340-345-350-353-355.
&&Hazardous weather outlook, Feb 13, 4:45 PM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 445 PM EST FRI FEB 13 2015 NYZ072>075-176-178-142145- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS- 445 PM EST FRI FEB 13 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 PM EST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-142145- WESTERN PASSAIC- 445 PM EST FRI FEB 13 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 PM EST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-NYZ067>070-142145- NORTHERN FAIRFIELD-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 445 PM EST FRI FEB 13 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ006-142145- NORTHERN NEW HAVEN- 445 PM EST FRI FEB 13 2015 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-011-012-NYZ079-081-142145- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 445 PM EST FRI FEB 13 2015 ...WINTER STORM WARNING IN EFFECT FROM 1 PM SATURDAY TO 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ340-142145- PECONIC AND GARDINERS BAYS- 445 PM EST FRI FEB 13 2015 ...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-NJZ004-006-103>108-NYZ071-177-179-142145- SOUTHERN FAIRFIELD-EASTERN PASSAIC-HUDSON-WESTERN BERGEN- EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION- EASTERN UNION-SOUTHERN WESTCHESTER-NORTHERN NASSAU-SOUTHERN NASSAU- 445 PM EST FRI FEB 13 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 PM EST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ010-NYZ078-080-142145- SOUTHERN NEW HAVEN-NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 445 PM EST FRI FEB 13 2015 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-345-142145- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 445 PM EST FRI FEB 13 2015 ...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-142145- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 445 PM EST FRI FEB 13 2015 ...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:23 AM EST | Blizzard Warning | OKX | Suffolk | 20 hr |
| Feb 14, 4:33 AM EST | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 37 hr |
| Feb 14, 4:39 AM EST | Gale Warning | OKX | 11 hr | |
| Feb 14, 4:39 AM EST | Storm Warning | OKX | 35 hr | |
| Feb 14, 9:56 AM EST | Small Craft Advisory | OKX | 6 hr | |
| Feb 14, 3:38 PM EST | High Wind Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 24 hr |
| Feb 14, 3:51 PM EST | Wind Chill Warning | OKX | Orange, Putnam, Rockland, Westchester | 41 hr |
| Feb 14, 3:51 PM EST | Wind Chill Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 41 hr |
Nearby
Wind Chill Watches in New York, 2015Wind Chill Watches in Connecticut, 2015Wind Chill Watches in New Jersey, 2015Every wind chill watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.